# SDR SWAA990641

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354
- Condition: Detached
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EMERGENCY ESCAPE SLIDE FELL OUT. REPACKED SLIDE PER MM.
